Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 17, NWS Tulsa, OK

February 5, 2008Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 5, 2008, 2:03 PM CST for Madison County, Washington County, Arkansas. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2008, 2:03 PM CST (20:03 UTC)
Expired
Feb 5, 2008, 2:45 PM CST
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 87 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 2:42 PM CSTHAIL 0.752 S Greenland, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 12:39 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 052002
SVRTSA
ARC087-143-052045-
/O.NEW.KTSA.SV.W.0017.080205T2003Z-080205T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
203 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MADISON COUNTY IN NORTHWEST ARKANSAS
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 245 PM CST

* AT 154 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR WEST FORK...MOVING NORTHEAST
  AT 60 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ELKINS AND
  WESLEY.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

LAT...LON 3621 9389 3600 9388 3576 9423 3593 9424
TIME...MOT...LOC 2003Z 219DEG 52KT 3597 9407

$$
3 follow-up statements
000 
WWUS54 KTSA 052012
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
212 PM CST TUE FEB 5 2008

ARC087-143-052045-
/O.CON.KTSA.SV.W.0017.000000T0000Z-080205T2045Z/
WASHINGTON AR-MADISON AR-
212 PM CST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR WESTERN MADISON AND SOUTHEASTERN WASHINGTON COUNTIES...

AT 207 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BLACK OAK...MOVING
NORTHEAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TUTTLE...
WESLEY...GOSHEN AND MAYFIELD.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3621 9389 3600 9388 3576 9423 3593 9424
TIME...MOT...LOC 2012Z 215DEG 44KT 3604 9403

$$
000 
WWUS54 KTSA 052033
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CST TUE FEB 5 2008

ARC087-143-052045-
/O.CON.KTSA.SV.W.0017.000000T0000Z-080205T2045Z/
WASHINGTON AR-MADISON AR-
233 PM CST TUE FEB 5 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CST
FOR WESTERN MADISON AND SOUTHEASTERN WASHINGTON COUNTIES...

AT 225 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BLACKBURN...MOVING
NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEST FORK...
BRENTWOOD...GREENLAND...ARNETT...HICKS...GOSHEN...BLACK OAK...SULPHUR
CITY...DURHAM...ELKINS...WESLEY...MAYFIELD AND TUTTLE.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3621 9389 3600 9388 3576 9423 3593 9424
TIME...MOT...LOC 2033Z 227DEG 33KT 3589 9416

$$
000 
WWUS54 KTSA 052043
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CST TUE FEB 5 2008

ARC087-143-052053-
/O.EXP.KTSA.SV.W.0017.000000T0000Z-080205T2045Z/
WASHINGTON AR-MADISON AR-
243 PM CST TUE FEB 5 2008

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MADISON AND
SOUTHEASTERN WASHINGTON COUNTIES EXPIRES AT 245 PM CST...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3621 9389 3600 9388 3576 9423 3593 9424
TIME...MOT...LOC 2043Z 227DEG 33KT 3595 9408

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 12:17 PM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Feb 5, 12:17 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1217 PM CST TUE FEB 5 2008

.UPDATE...
UPDATED FORECAST TO INCLUDE TORNADO WATCH 34 FOR OKLAHOMA COUNTIES
SOUTH OF I-40 UNTIL 7PM. PER COORD WITH SPC ANOTHER TORNADO WATCH
WILL LIKELY BE ISSUED FOR WEST CENTRAL AND PORTIONS OF NORTHWEST
ARKANSAS SOON...THIS ONE A PDS WATCH.

THUNDERSTORMS HAVE BEEN DEVELOPING AHEAD OF THE FRONT/DRY LINE
ACROSS NORTH CENTRAL TX INTO SE OK OVER LAST HOUR. THESE STORMS
POTENTIALLY MAY GO SEVERE WITH AN ATTENDANT TORNADO THREAT. MORE
SIGNIFICANT TORNADO THREAT EXPECTED TO EVOLVE OVER WESTERN INTO
CENTRAL ARKANSAS LATER TODAY WHERE LOW LEVEL WIND PROFILES ARE
MORE FAVORABLE. STILL A STRONG CAP TO OVERCOME AND MAY HAVE TO
WAIT FOR PRIMARY UPPER SYSTEM NOW MOVING INTO WEST TX TO MOVE
CLOSER THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 943 AM CST TUE FEB 5 2008/

DISCUSSION...
9 AM SFC ANALYSIS SHOWS NEAR STATIONARY FRONTAL BOUNDARY EXTENDING
FROM SFC LOW SOUTH OF WICHITA FALLS...TO JUST NORTH OF MLC TO JLN.
SOUTH OF THIS BOUNDARY DEW POINTS ARE IN THE LOW 60S AND BREAKS
EVIDENT ON VIS SATELLITE SUGGEST AMPLE INSTABILITY WILL BE PRESENT.
SHV SOUNDING SHOWS STRONG CAP BUT INCREASING LARGE SCALE LIFT WILL
HEP OVERCOME THIS CAP LATER TODAY AS UPPER LOW UPPER LOW
APPROACHES. CURRENTLY A LEAD SHORTWAVE OVER NC TEXAS IS ENHANCING
SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF THE FRONT WHILE
ACTIVITY HAS DIMINISHED TO THE SOUTH. HAVE UPDATED POP FORECAST TO
REFLECT THIS TREND FOR THE REMAINDER OF THE MORNING HOURS. OVERALL
SEVERE THREAT APPEARS TO BE DIMINISHING WITH THE ELEVATED STORMS
NORTH OF THE FRONT.

TEMPS SHOULD REACH LOW TO EVEN MID 70S SOUTH AND EAST...WHILE
LOCATIONS NORTH OF THE FRONT STEADY OR FALLING REST OF THE DAY.
FOR RIGHT NOW IT APPEARS ANY PRECIP WILL REMAIN LIQUID UNTIL THIS
EVENING...WHEN MAIN UPPER LOW SLIDES ACROSS SOUTHERN KANSAS. THIS
TRACK SHOULD KEEP SIGNIFICANT SNOW ACCUM TO THE NORTHWEST OF
FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   41  26  42  28 / 100  50  10   0
FSM   74  33  44  29 / 100  50   0   0
MLC   69  32  44  30 /  80  20   0   0
BVO   38  24  40  22 / 100  60  10   0
FYV   66  28  37  24 / 100  60   0   0
BYV   68  30  37  26 / 100  60  10   0
MKO   60  29  43  27 / 100  40   0   0
MIO   46  26  36  25 / 100  70  10   0
F10   47  29  43  28 / 100  30   0   0
HHW   73  34  48  33 /  70  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....06
Hazardous weather outlook, Feb 5, 1:53 PM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
153 PM CST TUE FEB 5 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
140 PM CST TUE FEB 5 2008

...SEVERE WEATHER LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH EARLY THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH AND EAST OF A LINE FROM BENTONVILLE TO
                                SALLISAW TO WILBURTON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MUCH OF EASTERN OKLAHOMA...ALL OF NORTHWEST AND WEST CENTRAL
               ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EAST OF A LINE FROM JAY TO EUFAULA.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTH OF INTERSTATE 44.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTH OF INTERSTATE 44.
	ONSET...ONGOING.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
        ONSET...AFTER 6 PM IN NORTHEAST OKLAHOMA...AFTER MIDNIGHT IN
                NORTHWEST ARKANSAS.

DISCUSSION...
WIDESPREAD THUNDERSTORMS CONTINUE ALONG AND JUST NORTH OF A COLD
FRONT... WHICH EXTENDED FROM BENTONVILLE TO SALLISAW TO WILBURTON AT 1 PM.
THIS FRONT WILL REMAIN A FOCUS FOR SEVERE WEATHER THROUGH THE
EARLY EVENING. A SURFACE LOW ALONG THE FRONT NEAR FORT SMITH WILL
CONTINUE TO SLIDE NORTHEAST ALONG THE BOUNDARY LATE THIS
AFTERNOON...WHILE ANOTHER LOW OVER NORTH CENTRAL TEXAS WILL LIFT
INTO SOUTHEAST OKLAHOMA. ALONG AND AHEAD OF THESE LOW TRACKS WILL
BE THE FOCUS FOR SIGNIFICANT SEVERE WEATHER...WITH
TORNADOES...WIND...AND SEVERE HAIL POSSIBLE ACROSS THIS AREA.
THUNDERSTORMS DEVELOPING ACROSS THIS AREA WILL BECOME INCREASINGLY
SURFACE BASED THROUGH THE AFTERNOON DURING THE TIME OF MAXIMUM
HEATING...INCREASING THE TORNADO THREAT.

ADDITIONAL LIFT WILL BE PROVIDED BY THE APPROACHING UPPER STORM
SYSTEM. THE GREATEST UNCERTAINTY FOR A MORE SIGNIFICANT TORNADIC
POTENTIAL REMAINS THE ORIENTATION OF THE UPPER LEVEL WINDS AND
THE STORM MOTION...WHICH WILL BE FAST TO THE NORTHEAST AT OVER 45
MPH.

FURTHER NORTH NEAR THE COLD FRONT...STORMS WILL BE NEARER
A REGION OF COLDER TEMPERATURES ALOFT...AND THIS WILL FAVOR
A HIGHER RISK OF SEVERE HAIL. THIS SEVERE WEATHER RISK WILL
EXTEND WELL NORTH OF THE COLD FRONT TO NEAR THE INTERSTATE 44
CORRIDOR.

STORMS ARE EXPECTED TO EXIT THE TULSA FORECAST AREA BY LATE
AFTERNOON...WITH THE POSSIBILITY OF LIGHT SNOW MOVING INTO
THE AREA THIS EVENING. NO SIGNIFICANT ACCUMULATIONS ARE CURRENTLY
EXPECTED AS THE UPPER LEVEL STORM TRACK FAVORS AREAS OF NORTHWEST
OKLAHOMA THROUGH CENTRAL KANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION
WILL LIKELY BE NEEDED...ESPECIALLY OVER FAR SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. EXPECT SEVERE WEATHER POTENTIAL TO BE
ONGOING FOR MUCH OF THE DAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
TRANQUIL WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK...
WITH POTENTIAL FOR MUCH COLDER TEMPERATURES BY EARLY
NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Feb 5, 12:38 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 PM CST TUE FEB 5 2008

OKZ063-068-069-051915-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
1238 PM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE AND NORTHWESTERN ADAIR

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

AT 1238 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM PEGGS TO 6 MILES NORTHWEST OF TAHLEQUAH...MOVING
NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...BALLARD...OAKS...LEACH...TWIN OAKS...KANSAS...
TAHLEQUAH...PEGGS AND SCRAPER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3609 9455 3589 9498 3607 9517 3608 9512
      3613 9511 3618 9504 3617 9502 3620 9501
      3627 9490
TIME...MOT...LOC 1838Z 245DEG 47KT 3607 9509 3599 9500
Special weather statement, Feb 5, 12:57 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1257 PM CST TUE FEB 5 2008

ARZ001-OKZ063-051930-
BENTON AR-DELAWARE OK-
1257 PM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     DELAWARE

AT 1257 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES SOUTHWEST OF JAY TO KANSAS...MOVING
NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...JAY...KANSAS...COLCORD...SULPHUR SPRINGS...
MAYSVILLE...GRAVETTE...CHEROKEE CITY...DECATUR AND HIWASSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3650 9461 3649 9412 3616 9477 3617 9480
      3638 9500 3663 9463
TIME...MOT...LOC 1857Z 234DEG 53KT 3636 9488 3621 9475
Local storm report, Feb 5, 1:19 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             10 S MUSKOGEE           35.60N 95.37W
02/05/2008  E0.88 INCH       MUSKOGEE           OK   TRAINED SPOTTER

            NICKEL SIZE HAIL LASTED 5 TO 7 MINUTES.

&&

DMJ
Special weather statement, Feb 5, 1:25 PM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CST TUE FEB 5 2008

OKZ067-068-052000-
CHEROKEE OK-WAGONER OK-
125 PM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE

AT 125 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF OKAY...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY AND OKAY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3607 9526 3606 9500 3581 9513 3583 9538
TIME...MOT...LOC 1925Z 204DEG 53KT 3586 9526
Special weather statement, Feb 5, 1:29 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST TUE FEB 5 2008

ARZ001-052015-
BENTON AR-
129 PM CST TUE FEB 5 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHEASTERN BENTON

AT 129 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF HIWASSE TO 2 MILES WEST OF
VAUGHN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...MILLER...HILL TOP...
BENTONVILLE...PEA RIDGE...GATEWAY...VAUGHN...CENTERTON...AVOCA...
HIWASSE...BELLA VISTA AND GARFIELD.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3650 9387 3640 9385 3629 9438 3650 9443
TIME...MOT...LOC 1929Z 239DEG 40KT 3652 9438 3633 9433
Local storm report, Feb 5, 1:52 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
152 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TSTM WND DMG     3 N GENTRY              36.31N 94.48W
02/05/2008                   BENTON             AR   EMERGENCY MNGR

            NUMEROUS LARGE TREES BLOWN DOWN

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 7:10 AM CSTSpecial Weather StatementTSASebastian35 min
Feb 5, 7:16 AM CSTSevere Thunderstorm WarningTSASebastian44 min
Feb 5, 7:39 AM CSTSpecial Weather StatementTSAFranklin51 min
Feb 5, 1:29 PM CSTSpecial Weather StatementTSABenton46 min
Feb 5, 1:51 PM CSTSevere Thunderstorm WarningTSABenton, Washington54 min
Feb 5, 2:34 PM CSTFlash Flood WatchTSABenton, Carroll, Madison, Washington3 hr
Feb 5, 2:49 PM CSTSevere Thunderstorm WarningTSACrawford, Washington41 min
Feb 5, 3:19 PM CSTSevere Thunderstorm WarningTSACrawford, Madison, Washington41 min
Feb 5, 4:06 PM CSTSpecial Weather StatementTSASebastian39 min
Feb 5, 4:35 PM CSTSevere Thunderstorm WarningTSAFranklin40 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.